Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Kashin Boris Sergeevich
(recent publications)
| by years | scientific publications | by types |



   2020
1. B. S. Kashin, I. V. Limonova, Анализ и математическая физика, Tr. Mat. Inst. Steklova, 311, Steklov Math. Inst., Moscow, 2020 (to appear)  mathnet

   2019
2. B. S. Kashin, I. V. Limonova, “Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm”, Math. Notes, 106:1 (2019), 63–70  mathnet  crossref  crossref  mathscinet  zmath  isi  hlocal  elib  scopus
3. B. S. Kashin, I. V. Limonova, “Selecting a dense weakly lacunary subsystem in a bounded orthonormal system”, Russian Math. Surveys, 74:5 (2019), 956–958  mathnet  crossref  crossref  mathscinet  adsnasa  isi  scopus

   2018
4. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  mathscinet  zmath  isi  hlocal  elib  scopus
5. B. S. Kashin, V. N. Temlyakov, “Observations on discretization of trigonometric polynomials with given spectrum”, Russian Math. Surveys, 73:6 (2018), 1128–1130  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  hlocal  elib  scopus (cited: 1)

   2017
6. B. S. Kashin, “Decomposing an orthogonal matrix into two submatrices with extremally small $(2,1)$-norm”, Russian Math. Surveys, 72:5 (2017), 971–973  mathnet  crossref  crossref  mathscinet  mathscinet  adsnasa  isi (cited: 1)  hlocal  elib  scopus

   2016
7. B. I. Golubov, B. S. Kashin, L. Yu. Kossovich, S. P. Sidorov, A. P. Khromov, A. N. Chumachenko, “18th International Saratov Winter School “Contemporary Problems of Function Theory and Their Applications””, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:4 (2016), 485–487
8. B. S. Kashin, “Dyadic analogues of Hilbert matrices”, Russian Math. Surveys, 71:6 (2016), 1135–1136  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  hlocal  elib  elib  scopus (cited: 1)

   2015
9. B. S. Kashin, “Lunin's method for selecting large submatrices with small norm”, Sb. Math., 206:7 (2015), 980–987  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  hlocal  elib  elib  scopus (cited: 2)

   2014
10. B. S. Kashin, “On a Special Orthogonal Decomposition of the Space $L^2(0,1)$”, Math. Notes, 95:4 (2014), 570–572  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  hlocal  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
11. B. S. Kashin, A. V. Meleshkina, “On $n$-Term Approximations with Respect to Frames Bounded in $L^p(0,1)$, $2<p<\infty$”, Math. Notes, 95:6 (2014), 775–779  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  hlocal  elib  elib  scopus

   2012
12. J. Bourgain, B. S. Kashin, “Uniform approximation of partial sums of a Dirichlet series by shorter sums and $\Phi$-widths”, Sb. Math., 203:12 (2012), 1736–1760  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  hlocal  elib  elib  scopus

   2010
13. J. Bourgain, B. S. Kashin, “On the Uniform Approximation of the Partial Sum of the Dirichlet Series by a Shorter Sum”, Math. Notes, 87:2 (2010), 285–286  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  hlocal  hlocal  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020